cathyr Posted October 31, 2004 Share Posted October 31, 2004 Hi everyone, Before I ask my question about Iressa, I just want to say what a wonderful time I had in Maui. I'm so glad I went. I got to snorkel and parasail. What a blast. Now I'm back to reality. Started Iressa 8 days ago. After 3 days, I started to get the "Iressa acne" on my face, mostly my chin. Does anyone know if it eventually goes away? Or, once you get it, do you have it until you go off the drug? Also, I have gotten big bags under my eyes which obviously are from retaining fluid. I'm not noticing swelling anywhere else except possibly my neck seems a little swollen. No other symptoms. I have been sneezing some, but I wouldn't expect the bags under my eyes to get like this. The only time they get this swollen is after a good cry and I haven't been crying. Anyone got any ideas? I'm going to try to get in to see my onc. the first of the week. Thanks for your replies! CathyR Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.